# SDR UPS03841197

- Difficulty date: August 16, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  CABIN SEAT TRACK CORRODED STA 822 RBL 48     REMOVED AND REPLACED SEAT TRACK IAW UPS EO DC8-5320-8309. MATERIAL VERIFICATION IS P/N 4755395-2400, NR 00633513, NR 00633514,NR 00633527, 00 633528, PO NR 0841577
